# SDR FDEA201605261739

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STATION 1460, STRINGER 28L, STRINGER SPLICE HAS CORROSION.  R & R WITH NEW FABRICATED STA 1460, STR 28L, STRINGER SPLICE IAW DWG 146N3400, SHT 02, REV C.  NEW STRINGER FABRICATED IAW DWG 146N3820, SHT 01, REV C.
